Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 672531, 15 pages
http://dx.doi.org/10.1155/2012/672531
Research Article

Hyers-Ulam-Rassias RNS Approximation of Euler-Lagrange-Type Additive Mappings

1Department of Mathematics, College of Sciences, Yasouj University, Yasouj 75914-353, Iran
2Department of Mathematics, Payame Noor University, Tehran, Iran
3Department of Mathematics, Marvdasht Branch, Islamic Azad University, Marvdasht, Iran

Received 24 December 2011; Revised 5 March 2012; Accepted 19 March 2012

Academic Editor: Tadeusz Kaczorek

Copyright © 2012 H. Azadi Kenary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • C. Park, H. Azadi Kenary, and T. M. Rassias, “Hyers-Ulam-Rassias stability of the additive-quadratic mappings in non-Archimedean Banach spaces,” Journal Of Inequalities And Applications, 2012. View at Publisher · View at Google Scholar
  • Hassan Azadi Kenary, and Yeol Je Cho, “HUR stability of a generalized Apollonius type quadratic functional equation in non-Archimedean Banach spaces,” Mathematical Sciences, vol. 6, no. 1, pp. 50, 2012. View at Publisher · View at Google Scholar